MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 7K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated architect prolactin result on a patient born in (b)(6) diagnosed with a pituitary adenoma.Results provided: (b)(6) 2021 = 195.20 ng/ml; another laboratory tested normal; patient typically generates a result around 100 ng/ml (reference range: 5.18-26 ng/ml).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.D8.Was this device service by a third party? no.
 
Event or Problem Description
The customer reported a falsely elevated architect prolactin result on a menopausal female patient born on (b)(6) 1962 diagnosed with a pituitary adenoma.Results provided: (b)(6) 2021 = 195.20 ng/ml; another laboratory chemiluminescence = 27.1 ng/ml, by ria = 13.9 ng/ml, ria after peg = 19.8 ng/ml; patient typically generates a result around 100 ng/ml (reference range: 5.18-26 ng/ml); additional testing provided: new sample on (b)(6) 2021 = architect prolactin = 42 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false elevated architect prolactin result included a search for similar complaints, and review of complaint text, trending data, labeling, and device history records.In-house accuracy testing of reagent lot 23533ui00 was completed.Return testing was not completed as returns were not available.Trending review determined no trends for the issue for the product.Device history record review on lot 23533ui00 did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.In house testing of panels which mimic patient samples was completed using retained samples of the complaint lot.All specifications were met indicating that the lot is performing acceptably.Based on the investigation, no systemic issue or deficiency of the architect prolactin assay, lot number 23533ui00 was identified.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11777540
Report Number3005094123-2021-00079
Device Sequence Number14452521
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public00380740014865
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2021
Device Model Number7K76-25
Device Catalogue Number07K76-25
Device Lot Number23533UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer05/06/2021
07/27/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date05/27/2021
07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, (B)(4); ARC I2SR REFURB-SEKAT, 03M74-97, (B)(4); ARC I2SR REFURB-SEKAT, 03M74-97, (B)(4); ARC I2SR REFURB-SEKAT, 03M74-97, (B)(4)
Patient Age59 YR